# SDR AALA20150113011

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 18,480 hours, 7,266 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION TWO EACH ON BOTTOM SIDE OF RT HORIZONTAL STABILIZER AT STATION 138.70.  INSTALLED DOUBLER IAW SRM 55-10-01-2R-11.
